# SDR USAA2012092000003

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 40,264 hours, 14,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1150
- Condition: Inoperative
- Location: Cabin
- Part time: 37,995 hours, 14,242 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EMERGENCY LIGHT TEST FAILS ON PROGRAMMING TEST PANEL.  REPLACED EMERGENCY POWER SUPPLY UNIT 13WL IAW A321 AMM 33-51-38.  PERFORMED EMERGENCY LIGHT TEST IAW A321 AMM 33-51-00-710-001-A CHECKED GOOD.
